# SDR CALA9900785

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FUSELAGE FRAME AT STA 1060 AT LONGERON 12R-12R ATTACH POINT.  THE CRACKED AREA OF FRAME WAS CUT OUT IAW SRM 53-03.  A NEW FRAME AND SPLICES WERE INSTALLED IAW SRM 51-01-8 AND 51-01, PAGE 1.
